# SDR USAASB02012

- Difficulty date: January 16, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 65C255296
- Condition: Faulty
- Location: Cockpit
- Part time: 41,242 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - FLT 450 - AFTER TAKEOFF, CREW REPORTED FLAGS ON THE FLIGHT COMPUTER WITH ZERO AIRSPEED AND ALTITUDE TO FL500 ON THE MODE CONTROL PANEL.  THE MACH AIRSPEED AND TRIM INDICATIONS ALSO FAILED.  THE FLIGHT RETURNED TO MSY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE MODE CONTROL PANEL.  THE FLIGHT TOOK OFF AND ENCOUNTERED THE SAME PROBLEM, RESULTING IN A SECOND RETURN TO FIELD AT MSY. MAINTENANCE R&R THE STABILIZER TRIM CONTROL COLUMN CUT OUT SWITCHING MODULE.  ALSO, REMOVED AND REPLACED BOTH A AND B FLIGHT CONTROL COMPUTERS AND AUTO PILOT STABILIZER TRIM SERVO.  ACCOMPLISHED SATISFACTORY FUNCTIONAL TEST OF FLIGHT CONTROL COMPUTERS, AUTO PILOT SYSTEM AND STABILIZER TRIM SERVO.  (M)
